# SDR SWAA2013020112238

- Difficulty date: January 31, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 16,153 hours, 9,619 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: 7187
- Condition: Frayed
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE GIRT CURTAIN FRAYED.  REMOVED AND REPLACED PER AMM.AFT SERVICE DOOR SLIDE C/W T/C 725-61-06 TAG NO: 613759 P/N ON: 5A3307-7 S/N ON: BNG9602 P/N OFF: S/N OFF: 7187
